# SDR FDEA2019122093265

- Difficulty date: December 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: DURING CARRYING OUT REPAIR OF NOSE LANDING GEAR LEFT HAND TRUNNION FITTING, FOUND FITTING HOLE WITH PITTING CORROSION. CORROSION AT NOSE LANDING GEAR LEFT HAND TRUNNION FITTING HOLE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 53-10-14-2R FIGURE 201.  REPAIR BUSHINGS 02 EACH FABRICATED BY MACHINING AND INSTALLED AS PER SRM 53-10-14-2R REPAIR 1 AND EA 1-5310-T0351577 PART 1 STEP 5A AND STEP 5, TITLE: FUSELAGE- MAINFRAME- LT TRUNNION FITTING- CORROSION FOUND ON BORE HOLE AT Y= 587, Z= 109.5.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
